MAUDE Adverse Event Report: FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM

FRESENIUS KABI DEUTSCHLAND GMBH AGILIA INFUSION SYSTEM; INFUSION PUMP SYSTEM
Model Number M46444160
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/07/2016
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported they primed the tubing with saline first and it was during setup of putting the tubing in the pump that they noticed that it was leaking.They said what was coming out was most likely saline but they were hanging paclitaxel so some of the drug could have dripped out but not sure.The spill went onto the floor and was treated as a chemo spill.The customer stated none of the spilled liquid got on the patient or the nurse.The set was leaking next to the smart clip right at the pumping segment.A sample investigation could not be performed as we did not receive the actual complaint sample.We received video which showed leakage at blue safety clamp.However, based on the video, we cannot determine what was the cause of the leak.Without an actual sample a detailed analysis is unfortunately not possible.We performed a free flow and tightness test on one retain sample of the complaint batch and could not find any non-conformity.The review of our production documents did not show any deviations related to the complaint reason.Based on the investigation results, a root cause could not be determined.

Brand Name
AGILIA INFUSION SYSTEM
Common Device Name
INFUSION PUMP SYSTEM
Manufacturer (Section D)
FRESENIUS KABI DEUTSCHLAND GMBH
5 robert-koch-strasse
bad hersfeld, hessen D-362 51
GM  D-36251
MDR Report Key6226308
Report Number9681819-2017-00035
Device Sequence Number720979
Product Code FRN
UDI-Device Identifier04250273714395
UDI-Public04250273714395
Combination Product (Y/N)N
Initial Reporter CountryGG
PMA/510(K) Number
K121613
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/07/2016
Report Date (Section F) 10/10/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberM46444160
Device Catalogue NumberN/A
Device Lot Number32274166
Was Device Available for Evaluation? No
Distributor Facility Aware Date10/07/2016
Event Location Other
Date Report to Manufacturer10/10/2016
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 10/07/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/05/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1